Follow
David McKinnon
David McKinnon
Verified email at uwaterloo.ca
Title
Cited by
Cited by
Year
Seshadri constants, diophantine approximation, and Roth’s theorem for arbitrary varieties
D McKinnon, M Roth
Inventiones mathematicae 200 (2), 513-583, 2015
712015
Exact synthesis of single-qubit unitaries over Clifford-cyclotomic gate sets
S Forest, D Gosset, V Kliuchnikov, D McKinnon
Journal of Mathematical Physics 56 (8), 082201, 2015
362015
Straight line embeddings of cubic planar graphs with integer edge lengths
J Geelen, A Guo, D McKinnon
Journal of Graph Theory 58 (3), 270-274, 2008
242008
An analogue of Liouville’s theorem and an application to cubic surfaces
D McKinnon, M Roth
European Journal of Mathematics 2, 929-959, 2016
182016
Density of rational points on diagonal quartic surfaces
A Logan, D McKinnon, R van Luijk
Algebra & Number Theory 4 (1), 1-20, 2010
172010
A conjecture on rational approximations to rational points
D McKinnon
arXiv preprint math/0504303, 2005
152005
Gauss's lemma for number fields
A Magidin, D McKinnon
The American Mathematical Monthly 112 (5), 385-416, 2005
142005
Vojta’s main conjecture for blowup surfaces
D McKinnon
Proceedings of the American Mathematical Society 131 (1), 1-12, 2003
132003
K3 surfaces, rational curves, and rational points
A Baragar, D McKinnon
Journal of Number Theory 130 (7), 1470-1479, 2010
112010
An arithmetic analogue of Bezout's theorem
D McKinnon
Compositio Mathematica 126 (2), 147-155, 2001
92001
Counting rational points on K3 surfaces
D McKinnon
Journal of Number Theory 84 (1), 49-62, 2000
92000
Approximating rational points on toric varieties
D McKinnon, M Satriano
Transactions of the American Mathematical Society 374 (5), 3557-3577, 2021
62021
Lagrangian tori in homotopy elliptic surfaces
T Etgü, D McKinnon, B Park
Transactions of the American Mathematical Society 357 (9), 3757-3774, 2005
62005
Vojta's conjecture implies the Batyrev–Manin conjecture for K3 surfaces
D McKinnon
Bulletin of the London Mathematical Society 43 (6), 1111-1118, 2011
42011
Patterns and periodicity in a family of resultants
KG Hare, D McKinnon, CD Sinclair
Journal de théorie des nombres de Bordeaux 21 (1), 215-234, 2009
42009
On the error terms and exceptional sets in conjectural second main theorems
A Levin, D McKinnon, J Winkelmann
The Quarterly Journal of Mathematics 59 (4), 487-498, 2008
42008
Curves arising from endomorphism rings of Kronecker modules
D McKinnon, M Roth
The Rocky Mountain Journal of Mathematics, 879-892, 2007
32007
Counting rational points on ruled varieties
D McKinnon
Canadian Mathematical Bulletin 47 (2), 264-270, 2004
32004
What fraction of an Sn-orbit can lie on a hyperplane?
J Huang, D McKinnon, M Satriano
Linear Algebra and its Applications 613, 1-23, 2021
22021
On curves with high multiplicity on P (a, b, c) for min (a, b, c)
D McKinnon, R Razafy, M Satriano, Y Sun
arXiv preprint arXiv:2011.10103, 2020
22020
The system can't perform the operation now. Try again later.
Articles 1–20